Advertisement

Acta Mathematica Hungarica

, Volume 62, Issue 3–4, pp 403–409 | Cite as

A result concerning bounded solutions of linear systems of differential equations

  • R. Naulin
Article
  • 24 Downloads

Keywords

Differential Equation Linear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. A. Coppel,Dichotomies in Stability Theory, Lecture Notes in Mathematics 629, Springer Verlag, (Berlin, 1978).Google Scholar
  2. [2]
    R. Naulin, Roughness of exponential dichotomies for systems with measurable coefficients (to appear in Boletin de Matemáticas, Universidad de Oriente, Venezuela).Google Scholar
  3. [3]
    K. W. Chang, Almost periodic solutions of singularly perturbed systems of differential equations,J. of Diff. Equations,4 (1968), 300–307.Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • R. Naulin
    • 1
  1. 1.CumanaVenezuela

Personalised recommendations